MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941848350
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.50 x 48mm synergy xd drug-eluting stent was selected for use.However, it was found that the stent seemed partially deployed in the guide.The procedure was completed with a different device.There was no patient complications reported.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.50 x 48mm synergy xd drug-eluting stent was selected for use.However, it was found that the stent seemed partially deployed in the guide.The procedure was completed with a different device.There was no patient complications reported.It was further reported that resistance was felt during advancing into the guide.The unexpanded stent pulled back into the guide catheter and removed from the body due to resistance.
 
Additional Manufacturer Narrative
B3: date of event: used first date of the month since exact event date was not provided.
 
Event or Problem Description
It was reported that stent dislodgement occurred.A 3.50 x 48mm synergy xd drug-eluting stent was selected for use.However, it was found that the stent seemed partially deployed in the guide.The procedure was completed with a different device.There was no patient complications reported.It was further reported that resistance was felt during advancing into the guide.And the unexpanded stent pulled back into the guide catheter and removed from the body due to resistance.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the synergy xd mr us 3.50 x 48mm was returned for analysis.A visual and tactile examination was performed and multiple kinks were identified along the hypotube shaft.Visual and microscopic inspection revealed the stent struts were lifted and pulled from mid-section over distal balloon cone and bumper tip.There were no kinks or damages on the shaft polymer extrusion.No issues were noted with the tip of the device.A microscopic examination of the proximal and distal markerbands identified no damage.The undamaged crimped stent outer diameter was measured within max crimped stent profile measurement.The device could be tracked or loaded on a guidewire without issue however due to the damage on the stent it was not possible to load the device onto a guide catheter.B3: date of event: used first date of the month since exact event date was not provided.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway MN 55311
EI   55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22237222
Report Number2124215-2025-38875
Device Sequence Number8185705
Product Code NIQ
UDI-Device Identifier08714729985235
UDI-Public(01)08714729985235
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941848350
Device Catalogue NumberH7493941848350
Device Lot Number0035750790
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/18/2025
07/28/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/03/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown